# SDR CA981125021

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 5224280101
- Condition: Failed
- Location: Vhf Navigator
- Part time: 39,821 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) MISSED APPROACH DUE CAPTAIN'S GLIDE SLOPE READING TOO HIGH.  SECOND APPROACH OK.  REPLACED VHF NAVIGATOR RECEIVER.
